# SDR USAA2009073191964

- Difficulty date: July 27, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 38,532 hours, 15,797 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 607 - ORD-LAS - EMERGENCY EQUIPMENT - FORWARD MEGAPHONE HAS CORROSION IN BATTERY COMPARTMENT.  REMOVED AND REPLACED FORWARD MEGAPHONE.
